Skip to content

The Origin of Allometric Scaling Laws in Biology from Genomes to Ecosystems

West, G. B., & Brown, J. H. (2005). The Origin of Allometric Scaling Laws in Biology from Genomes to Ecosystems: Towards a Quantitative Unifying Theory of Biological Structure and Organization. Journal of Experimental Biology, 208(9), 1575-1592.

Type
Journal article
Intellectual base
Primary research
Year
2005
Volume
208
Issue
9
Pages
1575-1592
DOI
10.1242/jeb.01589
DOI registrant
The Company of Biologists
Link
https://doi.org/10.1242/jeb.01589
Cited from
biology_ecology

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:37c6c9d47473 · see in the full table